| Model Number |
620-2211511-01 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device would not power up.Complainant indicated that there was no patient involvement at the time of the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to transient voltage suppressor diode on the monitor board.The monitor board was replaced to resolve the report.A new ac charger was provided to the customer.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.